Uniqueness of Curvature Measures in Pseudo-Riemannian Geometry

Andreas Bernig*, Dmitry Faifman, Gil Solanes

*Autor corresponent d’aquest treball

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

4 Cites (Scopus)

Resum

The recently introduced Lipschitz–Killing curvature measures on pseudo-Riemannian manifolds satisfy a Weyl principle, i.e. are invariant under isometric embeddings. We show that they are uniquely characterized by this property. We apply this characterization to prove a Künneth-type formula for Lipschitz–Killing curvature measures, and to classify the invariant generalized valuations and curvature measures on all isotropic pseudo-Riemannian space forms.

Idioma originalEnglish
Pàgines (de-a)11819-11848
Nombre de pàgines30
RevistaJournal of Geometric Analysis
Volum31
Número12
DOIs
Estat de la publicacióPublicada - de des. 2021

Fingerprint

Navegar pels temes de recerca de 'Uniqueness of Curvature Measures in Pseudo-Riemannian Geometry'. Junts formen un fingerprint únic.

Com citar-ho